L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Lionel Rosier

  • Grade : Professeur
  • Equipe : Analyse
  • Adresse :
    LMPA
    Centre Universitaire de la Mi-Voix
    50 rue F. Buisson
    CS 80699
    62228 Calais Cedex
  • Bureau : B113
  • Email : Lionel.Rosier@univ-littoral.fr
  • Téléphone : 03.21.46.36.27
  • Page personnelle : http://lmpa.univ-littoral.fr/

Publications

Livres

  1. Liapunov functions and stability in control theory ( and ), Springer-Verlag, Berlin, 23-7, . [pdf]
  2. Liapunov functions and stability in control theory ( and ), Springer-Verlag London, Ltd., London, volume 267, 20-8, .

Articles de revues

  1. Exact controllability of a linear Korteweg-de Vries equation by the flatness approach (, and ), In SIAM J. Control Optim., volume 57, 2467-2486, . [pdf]
  2. Finite-time stabilization of an overhead crane with a flexible cable (, and ), In Math. Control Signals Systems, volume 31, 6-19, . [pdf]
  3. Boundary stabilization of quasilinear hyperbolic systems of balance laws: exponential decay for small source terms (, and ), In J. Evol. Equ., volume 18, 1471-1500, . [pdf]
  4. On homogeneous finite-time control for linear evolution equation in Hilbert space (, and ), In IEEE Trans. Automat. Control, volume 63, 3143-3150, . [pdf]
  5. Controllability of the 1D Schrödinger equation using flatness (, and ), In Automatica J. IFAC, volume 91, 208-216, . [pdf]
  6. Control of underwater vehicles in inviscid fluids II. Flows with vorticity ( and ), In ESAIM Control Optim. Calc. Var., volume 22, 1325-1352, . [pdf]
  7. On the reachable states for the boundary control of the heat equation (, and ), In Appl. Math. Res. Express. AMRX, 181-216, . [pdf]
  8. On the Benjamin-Bona-Mahony equation with a localized damping (), In J. Math. Study, volume 49, 195-204, . [pdf]
  9. Null controllability of one-dimensional parabolic equations by the flatness approach (, and ), In SIAM J. Control Optim., volume 54, 198-220, . [pdf]
  10. Finite-time stabilization of a network of strings (, and ), In Math. Control Relat. Fields, volume 5, 721-742, . [pdf]
  11. Control and stabilization of the Benjamin-Ono equation in $L^2(\Bbb{T})$ (, and ), In Arch. Ration. Mech. Anal., volume 218, 1531-1575, . [pdf]
  12. Internal controllability of the Korteweg–de Vries equation on a bounded domain (, and ), In ESAIM Control Optim. Calc. Var., volume 21, 1076-1107, . [pdf]
  13. Control and stabilization of the Benjamin-Ono equation on a periodic domain ( and ), In Trans. Amer. Math. Soc., volume 367, 4595-4626, . [pdf]
  14. Null controllability of the heat equation using flatness (, and ), In Automatica J. IFAC, volume 50, 3067-3076, . [pdf]
  15. Control of underwater vehicles in inviscid fluids—I. Irrotational flows ( and ), In ESAIM Control Optim. Calc. Var., volume 20, 662-703, . [pdf]
  16. Null controllability of a system of viscoelasticity with a moving control (, and ), In J. Math. Pures Appl. (9), volume 101, 198-222, . [pdf]
  17. Finite-time stabilization of $2\times 2$ hyperbolic systems on tree-shaped networks ( and ), In SIAM J. Control Optim., volume 52, 143-163, . [pdf]
  18. Controllability of a 1-D tank containing a fluid modeled by a Boussinesq system (, and ), In Evol. Equ. Control Theory, volume 2, 379-402, . [pdf]
  19. Null controllability of the structurally damped wave equation with moving control (, and ), In SIAM J. Control Optim., volume 51, 660-684, . [pdf]
  20. On the control of the motion of a boat ( and ), In Math. Models Methods Appl. Sci., volume 23, 617-670, . [pdf]
  21. Unique continuation property and control for the Benjamin-Bona-Mahony equation on a periodic domain ( and ), In J. Differential Equations, volume 254, 141-178, . [pdf]
  22. Inverse problem for the heat equation and the Schrödinger equation on a tree (, and ), In Inverse Problems, volume 28, 015011-30, . [pdf]
  23. Global stabilization of a coupled system of two generalized Korteweg-de Vries type equations posed on a finite domain (, and ), In Math. Control Relat. Fields, volume 1, 353-389, . [pdf]
  24. Exact controllability of a cascade system of conservative equations ( and ), In C. R. Math. Acad. Sci. Paris, volume 349, 291-296, . [pdf]
  25. Control and stabilization of the nonlinear Schrödinger equation on rectangles ( and ), In Math. Models Methods Appl. Sci., volume 20, 2293-2347, . [pdf]
  26. Control and stabilization of the Korteweg-de Vries equation on a periodic domain (, and ), In Comm. Partial Differential Equations, volume 35, 707-744, . [pdf]
  27. Null controllability of a parabolic system with a cubic coupling term (, and ), In SIAM J. Control Optim., volume 48, 5629-5653, . [pdf]
  28. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line ( and ), In Discrete Contin. Dyn. Syst. Ser. B, volume 14, 1511-1535, . [pdf]
  29. Control and stabilization of the Korteweg-de Vries equation: recent progresses ( and ), In J. Syst. Sci. Complex., volume 22, 647-682, . [pdf]
  30. Exact boundary controllability of the nonlinear Schrödinger equation ( and ), In J. Differential Equations, volume 246, 4129-4153, . [pdf]
  31. Null controllability of the complex Ginzburg-Landau equation ( and ), In Ann. Inst. H. Poincaré Anal. Non Linéaire, volume 26, 649-673, . [pdf]
  32. Smooth solutions for the motion of a ball in an incompressible perfect fluid ( and ), In J. Funct. Anal., volume 256, 1618-1641, . [pdf]
  33. Control and stabilization of a family of Boussinesq systems (, , and ), In Discrete Contin. Dyn. Syst., volume 24, 273-313, . [pdf]
  34. Local exact controllability and stabilizability of the nonlinear Schrödinger equation on a bounded interval ( and ), In SIAM J. Control Optim., volume 48, 972-992, . [pdf]
  35. Stabilization of a Boussinesq system of KdV-KdV type ( and ), In Systems Control Lett., volume 57, 595-601, . [pdf]
  36. Controllability of the Ginzburg-Landau equation ( and ), In C. R. Math. Acad. Sci. Paris, volume 346, 167-172, . [pdf]
  37. Inverse problems for the Schrödinger equation via Carleman inequalities with degenerate weights (, and ), In Inverse Problems, volume 24, 015017-18, . [pdf]
  38. Carleman inequalities and inverse problems for the Schrödinger equation (, and ), In C. R. Math. Acad. Sci. Paris, volume 346, 53-58, . [pdf]
  39. Stabilization of a clamped-free beam with collocated piezoelectric sensor/actuator (, and ), In Int. J. Tomogr. Stat., volume 6, 104-109, .
  40. On the control of a bimorph mirror (, and ), In Int. J. Tomogr. Stat., volume 5, 97-102, .
  41. On the controllability of a wave equation with structural damping ( and ), In Int. J. Tomogr. Stat., volume 5, 79-84, .
  42. Output feedback stabilization of a clamped-free beam (, and ), In Internat. J. Control, volume 80, 1201-1216, . [pdf]
  43. On the motion of a rigid body immersed in a bidimensional incompressible perfect fluid (, and ), In Ann. Inst. H. Poincaré Anal. Non Linéaire, volume 24, 139-165, . [pdf]
  44. Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain ( and ), In SIAM J. Control Optim., volume 45, 927-956, . [pdf]
  45. Chaos synchronization for a class of discrete dynamical systems on the $N$-dimensional torus (, and ), In Systems Control Lett., volume 55, 223-231, . [pdf]
  46. Classical solutions for the equations modelling the motion of a ball in a bidimensional incompressible perfect fluid (, and ), In M2AN Math. Model. Numer. Anal., volume 39, 79-108, . [pdf]
  47. On the global existence of solutions for a non-local problem occurring in statistical mechanics ( and ), In Nonlinear Anal., volume 60, 1509-1531, . [pdf]
  48. Control of the surface of a fluid by a wavemaker (), In ESAIM Control Optim. Calc. Var., volume 10, 346-380, . [pdf]
  49. Bounded state reconstruction error for LPV systems with estimated parameters (, and ), In IEEE Trans. Automat. Control, volume 49, 1385-1389, . [pdf]
  50. Finite speed propagation in the relaxation of vortex patches ( and ), In Quart. Appl. Math., volume 61, 213-231, . [pdf]
  51. Regularity of Liapunov functions for stable systems ( and ), In Systems Control Lett., volume 41, 265-270, . [pdf]
  52. Remarks regarding the gap between continuous, Lipschitz, and differentiable storage functions for dissipation inequalities appearing in $H_\infty$ control ( and ), In Systems Control Lett., volume 41, 237-249, . [pdf]
  53. Well-posedness of a degenerate parabolic equation issuing from two-dimensional perfect fluid dynamics ( and ), In Appl. Anal., volume 75, 441-465, . [pdf]
  54. Exact boundary controllability for the linear Korteweg-de Vries equation on the half-line (), In SIAM J. Control Optim., volume 39, 331-351, . [pdf]
  55. Smooth Lyapunov functions for discontinuous stable systems (), In Set-Valued Anal., volume 7, 375-405, . [pdf]
  56. Liapunov and Lagrange stability: inverse theorems for discontinuous systems ( and ), In Math. Control Signals Systems, volume 11, 101-128, . [pdf]
  57. Exact boundary controllability for the Korteweg-de Vries equation on a bounded domain (), In ESAIM Control Optim. Calc. Var., volume 2, 33-55, . [pdf]
  58. A relation between continuous time-varying and discontinuous feedback stabilization ( and ), In J. Math. Systems Estim. Control, volume 4, 67-84, .
  59. Homogeneous Lyapunov function for homogeneous continuous vector fields (), In Systems Control Lett., volume 19, 467-473, . [pdf]

Chapitres de livres

  1. Controllability of some evolution equations by the flatness approach (, and ), Chapter in Trends in control and inverse problems, Am. Inst. Math. Sci. (AIMS), Springfield, MO, 1-40, .
  2. Controllability of parabolic equations by the flatness approach (, and ), Chapter in Evolution equations: long time behavior and control, Cambridge Univ. Press, Cambridge, volume 439, 161-178, .
  3. Finite dimensional controllability (), Chapter in Mathematics of complexity and dynamical systems. Vols. 1–3, Springer, New York, 395-408, . [pdf]
  4. Exact controllability and output feedback stabilization of a bimorph mirror (, and ), Chapter in Paris-Sud Working Group on Modelling and Scientific Computing 2007–2008, EDP Sci., Les Ulis, volume 25, 19-28, . [pdf]
  5. Global solutions for a problem modeling the dynamics of a system of self-gravitating Brownian particles ( and ), Chapter in Nonlocal elliptic and parabolic problems, Polish Acad. Sci. Inst. Math., Warsaw, volume 66, 277-286, . [pdf]
  6. A fundamental solution supported in a strip for a dispersive equation (), Chapter in , volume 21, 355-367, .
  7. Exact boundary controllability for the linear Korteweg-de Vries equation—a numerical study (), Chapter in Control and partial differential equations (Marseille-Luminy, 1997), Soc. Math. Appl. Indust., Paris, volume 4, 255-267, . [pdf]

Agenda